Posted 11 February 2013 - 04:57 PM
I've been "hallucinating"a lot lately and think its from the Mirapex ER that I take once daily. This has me very scared. I can't help asking myself if its the beginning of dementia, or is it the pills.
Has anyone else had experiences like that? Is it hallucinations? Time to call dr about it? Please share your experiences with me. It's really concerning me.
Posted 11 February 2013 - 05:06 PM
Posted 11 February 2013 - 05:24 PM
i recently started treatment with levodopa and almost immediately i started seeing the most vivid dreams/nightmares! we should not forget that most drugs for Parkinson's have potential serious psychotropic side effects. Luckily, these are reversible (after discontinuation of the drug or reduction of the dosage).
you should definitely call your neurologist. this will help you relax and do the right thing.
Keep us posted Jenette !
Posted 11 February 2013 - 07:56 PM
Posted 12 February 2013 - 10:34 AM
If it makes you feel any better, I do the same thing at times, but it is always in the context of dozing off. BTW, I am totally aware that I have said something nonsensical.
Audio hallucinations are possible too. These drugs are potent; as Christie said, I wish doctors would acknowledge this when presenting treatment options.
― Marcel Proust
Posted 13 February 2013 - 02:07 AM
And I used to tell Net Gypsy that I liked Requip even as he railed against it. (thats an apology NG, you were right).
ps. I still take 2 mg of requip at bedtime to keep my legs still.
pss. If I hallucinate, I hope I get something better than laundary
Edited by jb49, 13 February 2013 - 02:22 AM.
Posted 13 February 2013 - 05:15 AM
Posted 13 February 2013 - 05:59 AM
Edited by rws2266, 13 February 2013 - 06:00 AM.
Posted 13 February 2013 - 07:21 AM
your symptoms don't sound like hallucinations but more like a slight mental confusion.
..looks like we all agree on that...just to be clear.
Posted 13 February 2013 - 07:23 AM
I've had very little response to sinemet, but the Pramipexole gave me use of my hands back. My thought is you have to take the good with the bad.
Posted 13 February 2013 - 07:51 AM
full-blown, drug-induced psychosis may be seen in PD-mostly in advanced stages-and is reversible with modification of treatment.
lethargy, confusion, disorientation, drowsiness, are NOT hallucinations.
Posted 13 February 2013 - 08:55 AM
I have strange little mirapex hallucinations often, usually just things that make me do a double take. Once I saw a prairie dog flying through the air, looked again and it was just a bird. I also have the auditory hallucinations, will be sitting in my tent with no one around for miles and will hear music or mumbling. I know my uncle with PD often see's a little old ladie who isn't really there.
Just when it feels safe to go outside, prarie dogs start to fly. lol
Posted 13 February 2013 - 08:57 AM
Posted 13 February 2013 - 10:19 PM
Posted 14 February 2013 - 04:42 AM
Posted 15 February 2013 - 03:57 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users